Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 20, 2013, 2:40 AM CDT for Cherokee County, Crawford County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 2:40 AM CDT (07:40 UTC)
- Expired
- May 20, 2013, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Crawford County, KS
The radar
The Springfield radar (KSGF), 131 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
111
WGUS53 KSGF 200740
FFWSGF
KSC021-037-201400-
/O.NEW.KSGF.FF.W.0015.130520T0740Z-130520T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 AM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 900 AM CDT.
* AT 235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT BETWEEN ONE AND THREE INCHES OF
RAIN HAVE FALLEN SINCE SUNDAY EVENING. AN ADDITION ONE TO THREE
INCHES OF RAIN IS POSSIBLE AS THUNDERSTORMS REPEATEDLY MOVE OVER THE
WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 7 AT LITTLE CHERRY CREEK NORTH OF COLUMBUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3767 9509 3768 9463 3702 9461 3700 9462
3699 9501 3700 9508
$$
GAGAN2 follow-up statements
085
WGUS73 KSGF 201011
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 AM CDT MON MAY 20 2013
KSC021-037-201400-
/O.CON.KSGF.FF.W.0015.000000T0000Z-130520T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-CRAWFORD KS-
511 AM CDT MON MAY 20 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CHEROKEE AND CRAWFORD COUNTIES...
AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS NORTHERN
CRAWFORD COUNTY. ADDITIONAL THUNDERSTORMS WERE DEVELOPING FURTHER TO
THE SOUTH AND MAY IMPACT SOUTHERN CRAWFORD AND CHEROKEE COUNTIES
EARLY THIS MORNING. RADAR ESTIMATES THAT TWO TO FOUR INCHES OF
RAINFALL HAS ALREADY OCCURRED ACROSS THE WARNED AREA. AN ADDITIONAL
ONE TO TWO INCHES WILL BE POSSIBLE EARLY THIS MORNING...WHICH WILL
LIKELY LEAD TO FLASH FLOODING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 7 AT LITTLE CHERRY CREEK NORTH OF COLUMBUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3767 9509 3768 9463 3702 9461 3700 9462
3699 9501 3700 9508
$$
SCHAUMANN504
WGUS73 KSGF 201353
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 AM CDT MON MAY 20 2013
KSC021-037-201401-
/O.EXP.KSGF.FF.W.0015.000000T0000Z-130520T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-CRAWFORD KS-
853 AM CDT MON MAY 20 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR CHEROKEE AND
CRAWFORD COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3767 9509 3768 9463 3702 9461 3700 9462
3699 9501 3700 9508
$$
GRIFFINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 20, 12:17 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 20, 12:17 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CDT MON MAY 20 2013
.MESOSCALE DISCUSSION...
ISSUED AT 1215 AM CDT MON MAY 20 2013
THE MAIN CONVECTIVE MODE FOR THE REMAINDER OF TONIGHT WILL BE
LINEAR WITH AN ATTENDANT DAMAGING STRAIGHT LINE WIND THREAT UP TO
70 MPH. THE MAIN THREAT AREA WILL BE ALONG AND NORTH OF THE
INTERSTATE 44 CORRIDOR. 0-3 KM BULK SHEAR VECTORS DO FAVOR
MESOVORTEX POTENTIAL FOR ANY LINE SEGMENTS BOWING TOWARDS THE EAST
AND NORTHEAST. ADDITIONALLY...WE HAVE A COUPLE OF OUTFLOW
BOUNDARIES DRAPED OUT NORTH OF THE INTERSTATE. WE WILL BE
MONITORING LINE SEGMENT INTERACTIONS WITH THESE BOUNDARIES VERY
CLOSELY FOR SPIN-UP POTENTIAL.
THE THREAT FOR FLASH FLOODING WILL ALSO PERSIST OVERNIGHT AS THESE
LINE SEGMENTS WILL BE EFFICIENT RAINFALL PRODUCERS. INGREDIENTS
REMAIN IN PLACE FOR UPWIND PROPAGATING CHARACTERISTICS TO THIS
OVERALL EXPANDING MCS. THUS...TRAINING THUNDERSTORMS WITH AN
ATTENDANT FLASH FLOOD THREAT ARE A DEFINITE CONCERN
OVERNIGHT...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 44
CORRIDOR. THE GOING FLASH FLOOD WATCH COVERS THIS WELL.
&&
.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013
THE POTENTIAL FOR MULTIPLE SEVERE WEATHER EVENTS CONTINUE TO TAKE
SHAPE FOR LATE THIS AFTERNOON THROUGH TUESDAY WITH THE POTENTIAL FOR
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND FLOODING.
ON MONDAY...THE UPPER TROUGH WILL SHIFT INTO THE NORTHERN PLAINS
WHICH WILL MAINTAIN A BELT OF WESTERLIES ACROSS THE REGION. THE
ASSOCIATED COLD FRONT WILL SAG SOUTHWARD INTO THE REGION AND
BECOME ORIENTED PARALLEL WITH THE FLOW ALOFT. IT APPEARS THAT MORE
THAN AMPLE INSTABILITY AND DEEP LAYER SHEER WILL BE IN PLACE TO
SUPPORT STRONG TO SEVERE STORMS ESPECIALLY MONDAY EVENING AS A JET
STREAK COMES ACROSS EASTERN KANSAS AND WESTERN MISSOURI. THE RISK
FOR SEVERE WILL INCREASE IF SUBSTANTIAL CLEARING AND SUBSEQUENT
DESTABILIZATION OCCURS.
PROGGED SHEAR PROFILES SUGGEST THE POTENTIAL FOR SUPERCELLS AS WELL
AS TRAINING CELLS. THIS COULD LEAD TO A PROLONGED SEVERE WEATHER
EVENT FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT.
ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON INTO
MONDAY NIGHT INCLUDING TORNADOES. THE RISK FOR SEVERE STORMS WILL
BE ENHANCED ALONG AND JUST OF THE SAGGING FRONT FROM SOUTHEASTERN
KANSAS INTO SOUTHWESTERN MISSOURI.
IN ADDITION A RICH SUPPLY OF MOISTURE WILL INTERACT WITH THE FRONT
TO SUPPORT TORRENTIAL RATES. GIVEN THE ORIENTATION OF THE FRONT
INTERACTING WITH A LOW LEVEL JET...AND THE POTENTIAL FOR TRAINING
STORMS THE RISK FOR FLOODING WILL INCREASE MONDAY AFTERNOON INTO
MONDAY NIGHT. THE NEED FOR A FLASH FLOOD WATCH WILL BE CLOSELY
MONITORED TONIGHT THROUGH MONDAY.
ON TUESDAY...MODELS DIFFER ON THE TIMING OF THE FRONTAL PASSAGE AS
THE PRIMARY TROUGH AXIS SWINGS EAST BUT IT APPEARS THAT CONVECTION
WILL REDEVELOP ACROSS MUCH OF THE AREA. THE RISK FOR SEVERE STORMS
WILL CONTINUE ESPECIALLY IF ANY CLEARING CAN TAKE PLACE.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013
FOR THE REMAINDER OF NEXT WEEK...UPPER LEVEL RIDGING WILL
GRADUALLY BUILD INTO THE REGION AS THE TROUGH SHIFTS TO THE EAST.
MODELS CONTINUE SUGGEST PERIODIC CHANCES OF CONVECTION AS MINOR
DISTURBANCES COME OVER THE RIDGE BUT DETAILS ON TIMING AND
COVERAGE ARE UNCERTAIN. OTHERWISE SEASONABLY WARM WEATHER IS
EXPECTED.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1150 PM CDT SUN MAY 19 2013
PILOTS CAN EXPECT THUNDERSTORMS TO IMPACT AREA TERMINALS AT TIMES
TONIGHT THROUGH MONDAY. SOME OF THE STORMS COULD BE STRONG TO
SEVERE WITH WIND GUSTS IN EXCESS OF 40 KTS
THE STORMS ALONG WITH AREAS OF STRATUS WILL RESULT IN MVFR
CONDITIONS AT TIMES THROUGH MONDAY.
LOW LEVEL WIND SHEAR WILL AFFECT THE REGION OVERNIGHT.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT MONDAY FOR MOZ055>058-066>070-
077>081-088>095-101>103.
KS...FLASH FLOOD WATCH UNTIL 10 AM CDT MONDAY FOR KSZ073-097-101.
&&
MESOSCALE...SCHAUMANN
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...FOSTERHazardous weather outlook, May 20, 1:30 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 130 AM CDT MON MAY 20 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210630- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 130 AM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS CENTRAL AND PORTIONS OF SOUTHERN MISSOURI OVERNIGHT. WIND GUSTS TO 70 MPH...ISOLATED BRIEF TORNADOES... HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL WILL ALL BE POSSIBLE WITH THIS LINE. IT APPEARS THAT THE GREATEST SEVERE WEATHER THREAT OVERNIGHT WILL OCCUR EAST OF HIGHWAY 65 AND NORTH OF HIGHWAY 60. THE THREAT FOR FLASH FLOODING WILL CONTINUE TO INCREASE OVERNIGHT AS MULTIPLE THUNDERSTORMS TRACK OVER SOUTHWESTERN AND CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES. IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN HEAVY RAINFALL AND FLOODING. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS... GENERALLY EAST OF HIGHWAY 65 AND NORTH OF HIGHWAY 60. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, May 20, 12:47 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND GST GREENFIELD 37.42N 93.84W
05/20/2013 E60 MPH DADE MO AMATEUR RADIO
60 MPH WINDS ESTIMATED ALONG WITH DIME SIZED HAIL.
&&
GAGANLocal storm report, May 20, 12:51 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND DMG S CARTHAGE 37.17N 94.31W
05/20/2013 JASPER MO EMERGENCY MNGR
TREE REPORTED DOWN ON HOUSE.
&&
JCOLUCCILocal storm report, May 20, 1:09 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG GREENFIELD 37.42N 93.84W
05/20/2013 DADE MO EMERGENCY MNGR
TREE REPORTED FALLEN ON CAR.
&&
JCOLUCCILocal storm report, May 20, 1:15 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND DMG 2 E CARTHAGE 37.17N 94.27W
05/20/2013 JASPER MO EMERGENCY MNGR
TREE REPORTED DOWN ON HOUSE AT INTERSECTION OF CHESTNUT
AND 118.
&&
GAGANLocal storm report, May 20, 1:59 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND DMG 3 W ALDRICH 37.55N 93.60W
05/20/2013 POLK MO EMERGENCY MNGR
BARN COMPLETELY DESTROYED
&&
GAGANLocal storm report, May 20, 2:17 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM TSTM WND DMG 6 E BOLIVAR 37.61N 93.30W
05/20/2013 POLK MO EMERGENCY MNGR
POWER LINE DOWN. LOCATION AND TIME ESTIMATED.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:41 PM CDT | Flash Flood Watch | SGF | Bourbon, Cherokee, Crawford | 12 hr |
| May 19, 10:00 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 60 min |
| May 19, 10:59 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 61 min |
| May 20, 12:04 AM CDT | Flash Flood Warning | SGF | Bourbon | 9 hr |
| May 20, 4:44 AM CDT | Flash Flood Watch | SGF | Bourbon, Cherokee, Crawford | 23 hr |
| May 20, 8:56 AM CDT | Areal Flood Warning | SGF | Cherokee, Crawford | 6 hr |
| May 20, 8:58 AM CDT | Areal Flood Warning | SGF | Bourbon | 6 hr |
| May 20, 9:33 AM CDT | Special Weather Statement | SGF | Bourbon | 42 min |
| May 20, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 46 min |
| May 20, 5:42 PM CDT | Tornado Warning | SGF | Crawford | 33 min |
| May 20, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 64 min |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.